MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA DIODE 1470 SYSTEM; GENERAL/MULTIPLE SURGICAL DIODE LASER SYSTEM

ALMA LASERS LTD. ALMA DIODE 1470 SYSTEM; GENERAL/MULTIPLE SURGICAL DIODE LASER SYSTEM
Model Number 1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient experienced a burn in the treatment area following the use of the alma diode system.

Brand Name
ALMA DIODE 1470 SYSTEM
Common Device Name
GENERAL/MULTIPLE SURGICAL DIODE LASER SYSTEM
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, ceasarea 30798 95
IS  3079895
MDR Report Key22566287
Report Number3004450661-2025-00017
Device Sequence Number15762294
Product Code GEX
UDI-Device Identifier17290110121300
UDI-Public17290110121300
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
Report Date (Section F) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAADS03021302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2025
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA07/22/2025